MathSciNet Relay Station
MathSciNet bibliographic data
MR1260584 (94m:60091) 60G40 (62L15)
Gnedin, Alexander V. On a best-choice problem with dependent criteria. J. Appl. Probab. 31 (1994), no. 1, 221–234.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement